RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Khristoforova, Anastasiya V

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:76
Abstract pages:328
Full texts:106
References:40
E-mail:

http://www.mathnet.ru/eng/person48954
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2010
1. A. V. Khristoforova, “On dual geometry of distributions of hyperplane elements in a space with affine connection”, Fundam. Prikl. Mat., 16:2 (2010),  147–153  mathnet  mathscinet; J. Math. Sci., 177:5 (2011), 748–752  scopus
2009
2. A. V. Khristoforova, “Dual connections on a normalized hypersurface in an affinely connected space”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, 11,  72–78  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 53:11 (2009), 63–68

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020